# SDR SWAA113706

- Difficulty date: May 15, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 79,824 hours, 73,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK FOUND, SKIN CRACKED BETWEEN BS 525 TO BS 527.8, STR 1L.  REPAIRED SKIN PER SRM.
